advertisement
Question
Posted by: Jo | 2004/11/05

Headache associated to Marvelon

I have been using Marvelon contraceptive pill for nearly 2 years. I started using it in the UK and had no problems until returning to South Africa and using Marvelon from South Africa. I get migrane like nausiating headaches for two days just before my period. Sometmes they are debilitating. I have never experienced headaches before and am not to sure what to do? Is there another product of the same strength that one can try? What can yo recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are having true migraines, particularly if they are associated with an aura, you should not use the Pill at all. I would suggest that you first be assessed by a physician.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement